# SDR IPXA2021091073773

- Difficulty date: August 13, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING AFT LOWER SPAR CAP BETWEEN XW 320 TO XW 370 IS CORRODED.REPAIRED CORRODED LT WING AFT LOWER SPAR CAP BETWEEN XW 276.029 TO XW 375 IAW SRM 57-50-02, REPAIR 9, FIGURE 201. (MAJOR)
